# SDR DHL97727001

- Difficulty date: January 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 268.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT A-CHECK, FOUND NOSE W/W RT SIDEWALL PRESSURE WEB CRACKED AT STA 268.5, 6 INCHES BELOW CEILING.  STOP DRILLED CRACK, ACCOMPLISHED HFEC OF STOP DRILL HOLES, INSTALLED DOUBLER REPAIR PER S/B 53-0065 AND SRM 51-40-2.  DOUBLER 15 BY 6.5, STRAP 1.4 BY 7.6.
